# SDR FDEA201003210952

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Part number: 143N66355
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CUTOUT LOWER ROLLER GUIDE FITTING FOUND WITH CHAFING MARK.  DAMAGE ON FWD CARGO DOOR AFT CUTOUT LOWER ROLLER GUIDE FITTING REPAIRED IAW EA NR F-5230-135837 (NR 1 CARGO DOOR GUIDE FITTING PN 143N6635-5 NICK DAMAGE, REWORK).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
